# SDR ALG2004F00040

- Difficulty date: June 28, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N41GH
- Make and model: Bell 206L-1
- Aircraft serial: 45502
- Engine: Allsn 250C28B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON HOVERING OUT EVERYTHING IN THE GREEN, TURNING DOWNWARD TO THE TAXI WAY LOOKING TO AVOID OBSTACLES GLANCING BACK AT INSTRUMENTS TOT RED LIGHT WAS ON, INDICATION WAS JUST ABOVE 810 DEGREES, BLEED AIR WAS ON.  MAINTENANCE COMPLIED WITH A HOT END INSPECTION OF THE ENGINE NO DEFECTS WERE FOUND, OPS CHECK WAS GOOD.
